# SDR AALA201504089006

- Difficulty date: April 7, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 45,563 hours, 26,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INCORRECT EMERGENCY EXIT LOCATION SIGN LENS INSTALLED AT MID-CABIN CEILING 53WL POSITION, NO ARROWS DISPLAYED.  INSTALLED CORRECT LENS IAW  AMM 33-51-17. ACCOMPLISHED OPERATIONAL CHECKS WITH NO DEFECT NOTED.
